Paracetamol

 Obezbalivayuyuschee and antipyretic paracetamol
 Paracetamol - analgesic and antipyretic agent from the group of NSAIDs (non-steroidal anti-inflammatory drugs), a non-narcotic analgesic. World Health Organization listed the most important drugs.

Pharmacological action

The active ingredient of the drug is paracetamol, phenacetin derivative. The mechanism of action of paracetamol is based on the inhibition of the synthesis of prostaglandins - chemical compounds formed during inflammation, and is responsible for the signs of a rise in temperature and the onset of pain. Paracetamol has analgesic effect by acting on the central nervous system neurons. Has weak anti-inflammatory action, it does not irritate the mucous membrane of the gastrointestinal tract.

When ingested, the drug is absorbed into the bloodstream, and from there spread throughout the body's tissues. Failure occurs in the liver to form intermediates of exchange - metabolites, some of which (para-aminophenol) are toxic. This fact limits the use of paracetamol for liver and blood. Later metabolites pass through the kidney filters and excreted in the urine and therefore renal impairment the use of paracetamol is also undesirable.

For oral use of paracetamol reaches a maximum blood concentration after 20-30 min after administration, after an hour and a half the peak of drug action.

Method of production

Paracetamol is available in the following forms:

  • Tablets for oral use, the active ingredient content with 200 and 500 mg;
  • Tablets for oral use, coated tablets (capsules), 500 mg paracetamol in each;
  • Effervescent tablets for solution, 500mg of active ingredient per tablet;
  • The solution for infusion, 15 mg in 1 ml solution of 5 ml ampoules;
  • Syrup for children paracetamol 200mg 5ml solution;
  • Suspension for children, 120mg in 5ml solution;
  • Rectal suppositories with a dosage of 50 mg of the active ingredient (for children) to 1000 mg.

Paracetamol - one of the best known and most widely used drugs in the world, the same active substance is produced by different pharmaceutical companies under different brand names: Abesanil, AkamolTeva, Aktazol, Alvedon, Atsetofen, Algotoropil, Aminodol, Aminofen, Amphenol, Apagan, Apamid, Apanol, Atselifen, Atsemol, Atsetalgin, Acetaminophen, acetaminophenol, Biotsetamol, Bindard, Valadol, Valorin, Valgezik, Vinadol, Volpan, Dapireks, Datril, Dafalgan, Deksamol, Deminofen, Dimindol, Dolamin, Dolaneks, Dolipram, Ifimol, Kalpol, Meksalen, Metamol, Minoset, Mialgin, Napamol, Naprinol, Nasprin, Nizatsetol, Napa, Opradol, Panadol, Panadol solyubl, Panadol Junior, Paramol, Patsimol, Piremol, Pirinazin, Rolotsin, Tylenol, Tempramol, Tylenol, Tilemin, Tralgon, Ushamol, Febridol, Febrinil, Febrinol, Febritset, Fendon, Hemtsetafen, Tselifen, Tsetadol, cetanes, Efferalgan, Efferoglan, Erotsetamol.

Indications for use of paracetamol

Paracetamol is an indication for the body temperature, increased to subfebrile and febrile values ​​(37 - 39 ° C) in various diseases of infectious and inflammatory origin. In pediatric indications Paracetamol is a pain in the gums and fever caused by teething.

According to the instructions, Paracetamol is effective as a means for pain of different origin: headache, myalgia, arthralgia, tuberculosis, sciatica, sciatica, neuralgia, toothache and wandering pains of unknown etiology.

Attention! In the application of this preparation to treat acute pain, he can significantly reduce the symptoms of, and therefore change the clinical picture of the disease and the diagnosis may be difficult.

Instructions for use of paracetamol

 Anti-inflammatory drug Paracetamol
 Single dose paracetamol instruction is from 500 to 1000 mg for adults and children over 12 years, the daily dosage for this group must not exceed 4g (4000mg) of the drug.

Dose for pediatric calculated individually depending on the weight of the child, at an average 125-250mg active ingredient at one time, regardless of the dosage form. Regardless of the form of the drug, the daily dose should be distributed to 3-4 hours, with a time interval between them is not less than 4 hours.

In accordance with the instructions, paracetamol should not be used for more than 3 days without medical supervision. If during this time symptoms do not get back development, you must consult your doctor about the possibility of further use of the drug and its dosage.

side effects

Subject to the instructions Paracetamol is one of the safest drugs, side effects which occur very rarely. However, they are described in the medical literature, and are usually associated with increased sensitivity of the individual or the presence of latent comorbidity.

Side effects associated with paracetamol include:

  • From the digestive system - the development of liver dysfunction, the signs of dyspepsia;
  • From the blood - anemia, methemoglobinemia, worsening blood picture (thrombocytopenia, agranulocytosis, leukopenia, etc.);
  • Cardio-vascular system - changes in cardiac conduction (intracardiac blockade);
  • By the immune system - the allergic reaction of varying intensity, often delayed type less immediate (anaphylactic shock);
  • On the part of the urinary organs - the development of interstitial nephritis, polyuria and other violations of renal function.

A number of experts argue that there is evidence of the development of asthma in a significant number of children taking paracetamol (41%). Despite the fact that this view is controversial in the scientific community, without good indications Paracetamol in pediatric practice should not apply, the more they should not be abused.

This means carefully administered in combination with other drugs, and only under medical supervision, as there may be toxic effects from their interaction. Prohibited joint use of paracetamol and alcohol.

Paracetamol in pregnancy

It is believed that during pregnancy Paracetamol can be assigned when the risks associated with its use is justified for its high performance and extreme necessity. It should be borne in mind that a number of studies confirm the toxic effect on the fetus in the use of paracetamol during pregnancy. So, with the drug associated cases of cryptorchidism in boys whose mothers used it while pregnant.

Thus, the purpose of the testimony of paracetamol during pregnancy should take place only with the assistance of a doctor.

Contraindications

Paracetamol is contraindicated in the following situations:

  • A history of sensitivity to individual or other NSAIDs;
  • Abnormal liver function;
  • Kidney disease;
  • Diseases associated with deterioration of the blood picture;
  • Pregnancy;
  • breast-feeding.

storage conditions

Store in a dark, dry place at temperatures no higher than 25 ° C for 2 years. Keep away from children!





Яндекс.Метрика